The reconstruction theorem = r e g

J. E. Björk

Séminaire Équations aux dérivées partielles (Polytechnique) (1981-1982)

  • page 1-32

How to cite


Björk, J. E.. "The reconstruction theorem $\mathcal {M}^\infty =\mathcal {E}^\infty \otimes _\mathcal {E} \mathcal {M}_{reg}$." Séminaire Équations aux dérivées partielles (Polytechnique) (1981-1982): 1-32. <>.

author = {Björk, J. E.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
keywords = {micro-local analysis; holonomic E-module; prolongation of solutions; over-determined systems; filtrations of modules},
language = {eng},
pages = {1-32},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {The reconstruction theorem $\mathcal \{M\}^\infty =\mathcal \{E\}^\infty \otimes _\mathcal \{E\} \mathcal \{M\}_\{reg\}$},
url = {},
year = {1981-1982},

AU - Björk, J. E.
TI - The reconstruction theorem $\mathcal {M}^\infty =\mathcal {E}^\infty \otimes _\mathcal {E} \mathcal {M}_{reg}$
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1981-1982
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 32
LA - eng
KW - micro-local analysis; holonomic E-module; prolongation of solutions; over-determined systems; filtrations of modules
UR -
ER -


  1. [1] Kashiwara, M. and Kawai, T., On the holonomic systems of linear differential equations. III. Publ. RIMS (1979) Zbl0475.35005
  2. [2] Kashiwara, M. and Kawai, T.The theory of holonomic systems with regular singularities and its relevance to physical problems. Proc. of Les Houches Coll. Lecture Notes in Physics126 (1980). Zbl0459.70013MR579739
  3. [3] Kashiwara, M. and Oshima T.Systems of differential équations and their boundary value problems. Ann. of Math.106 p.145-200 (1977) Zbl0358.35073MR482870
  4. [4] Kashiwara, M.Exposé 19 au séminaire Goulaouio-Schwarz. 1979-1980 MR600704
  5. [5] Kashiwara, M.Holonomic systems II. Inventiones Math. 
  6. [6] Kashiwara, M., On the maximally over-determined systems of linear differental équations II. Publ.RIMS Kyoto Univ.10563-579 (1975) Zbl0313.58019MR370665
  7. [7] Mebkhout, Z.Thèse d' Etat. Université de ParisVII (1979) 
  8. [8] Mebkhout, Z., Sur le probleme de Hilbert-Riemann. Proc. of Les Houches Coll Lecture Notes in Physics. 126 (1980). Zbl0444.32003MR579742
  9. [9] Ramis, J.P., Bulletin de la Société Mathématique de France 108 (341-364) 1980. Zbl0464.32005MR606280
  10. [10] Verdier, J.L.Classe d'homologie associe a un cycle. Sem. Douady-Verdier Astérisque36-37101-151 (1976) Zbl0346.14005MR447623
  11. [11] Brylinsky, J.L.Modules holonomes a singularités réguliers et filtration de Hodge. I and II. Preprint. Ecole Polytechnique (1981-82) 
  12. [12] Björk, J-E.Rings of Differential operators. North Holland Math. Libr. Series. Vol21 (1979) Zbl0499.13009MR549189
  13. [13] Nilsson, N.Some growth and ramifivationn properties of certain integrals on algebraic manifolds. Arkiv för Matematik5463-475 (1965) Zbl0168.42004
  14. [14] Nilsson, Nr., Honodromy and asymptotic properties of certain multiple integralsIbid. vol. 18 (181-198) (1980). Zbl0483.32008MR608335

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.